MathSciNet Relay Station
MathSciNet bibliographic data
MR1203227 (94c:35090) 35J65 (35B40 60J60)
Zhao, Z. On the existence of positive solutions of nonlinear elliptic equations—a probabilistic potential theory approach. Duke Math. J. 69 (1993), no. 2, 247–258.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement